# SDR UALA2010082603150

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 29,723 hours, 13,224 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Washer
- Condition: Out Of Tolerance
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFIED NR O2 LEAK AT LT SIDE CAPTAIN'S.  SECOND OBSERVER O2 MASKS CHANGED OUT FROM AC 4101 DOWN TO LT SIDE FLOOR LEVEL T-FITTING.  CHANGED OUT CAPT'S AND SECOND OBSERVER'S STOWAGE BOX 5774HM, 10RN1 COPPER RING CONICAL WASHER. TIGHTENED AND LEAK CHECKED.
